# SDR IPXA12172162

- Difficulty date: February 27, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052900000
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, FWD CARGO FLOOR PANEL 132SG IS BROKEN.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-E, APPENDIX AC.
